Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 28, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 25, 2015, 4:57 PM EDT for Hardee County, Polk County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2015, 4:57 PM EDT (20:57 UTC)
- Expired
- Jun 25, 2015, 5:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Hardee County, FL, Polk County, FL
The radar
The Tampa radar (KTBW), 42 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 9.0 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 733 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
896
WUUS52 KTBW 252057
SVRTBW
FLC049-105-252130-
/O.NEW.KTBW.SV.W.0028.150625T2057Z-150625T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
457 PM EDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HARDEE COUNTY IN CENTRAL FLORIDA...
SOUTHWESTERN POLK COUNTY IN CENTRAL FLORIDA...
* UNTIL 530 PM EDT
* AT 457 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES NORTHWEST OF
WAUCHULA...AND MOVING SOUTH AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
WAUCHULA...BOWLING GREEN AND FORT GREEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2754 8206 2771 8206 2778 8205 2777 8184
2754 8181
TIME...MOT...LOC 2057Z 004DEG 7KT 2771 8196
$$2 follow-up statements
452
WWUS52 KTBW 252117
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
517 PM EDT THU JUN 25 2015
FLC049-105-252130-
/O.CON.KTBW.SV.W.0028.000000T0000Z-150625T2130Z/
HARDEE FL-POLK FL-
517 PM EDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN HARDEE AND SOUTHWESTERN POLK COUNTIES...
AT 517 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 14 MILES SOUTHWEST OF BARTOW. THIS STORM
WAS NEARLY STATIONARY.
LOCATIONS IMPACTED INCLUDE...
WAUCHULA...BOWLING GREEN AND FORT GREEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2754 8206 2771 8206 2778 8205 2777 8184
2754 8181
TIME...MOT...LOC 2117Z 328DEG 2KT 2772 8199
$$275
WWUS52 KTBW 252126
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
526 PM EDT THU JUN 25 2015
FLC049-105-252135-
/O.EXP.KTBW.SV.W.0028.000000T0000Z-150625T2130Z/
HARDEE FL-POLK FL-
526 PM EDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HARDEE AND
SOUTHWESTERN POLK COUNTIES WILL EXPIRE AT 530 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2754 8206 2771 8206 2778 8205 2777 8184
2754 8181
TIME...MOT...LOC 2119Z 004DEG 7KT 2772 8199
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:03 PM EDT, 54 minutes earlier.
Area forecast discussion, Jun 25, 4:03 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 403 PM EDT THU JUN 25 2015 ...STORMY AFTERNOON AND EVENING OVER INTERIOR PORTIONS OF WEST CENTRAL AND SOUTHWEST FLORIDA... .SHORT TERM /TODAY-FRIDAY/... THE RIDGE AXIS CONTINUES TO SIT OVER SOUTH CENTRAL FLORIDA THIS AFTERNOON. THE NATURE COAST SAW CONVECTION FIRST THIS MORNING...WITH ACTIVITY NOW GAINING HIGHER COVERAGE OVER INTERIOR PORTIONS OF WEST CENTRAL AND SOUTHWEST FLORIDA AS THE SEA BREEZE ADVANCES INLAND THIS AFTERNOON. SOME DRIER AIR ALOFT WILL CREATE THE POSSIBILITY OF SMALL HAIL AND DAMAGING WINDS FROM STRONG THUNDERSTORMS THIS AFTERNOON AND EVENING. THE SLOW-MOVING NATURE OF THE STORMS COULD ALSO CREATE NUISANCE FLOODING...PARTICULARLY IN POORLY DRAINING AREAS. ACTIVITY SHOULD WIND DOWN SLOWLY TONIGHT OVER THE INTERIOR...AS BOUNDARY COLLISIONS CONTINUE WELL PAST SUNSET. LATE OVERNIGHT...RAIN CHANCES WILL RISE OVER NORTHERN PORTIONS OF THE FORECAST AREA AS AVAILABLE MOISTURE COMBINES WITH A LOW LEVEL JET APPROACHING FROM THE NORTHERN GULF/FLORIDA PANHANDLE. THIS...ALONG WITH THE SEA BREEZE...SHOULD HELP KEEP RAIN CHANCES TO AT LEAST SUMMER-LIKE LEVELS ON FRIDAY. TEMPERATURES WILL REMAIN SUMMER- LIKE...THOUGH SOME ADDITIONAL CLOUD COVER COULD KEEP THINGS A DEGREE OR TWO COOLER TOMORROW ACROSS PORTIONS OF THE AREA. PREFERRED A BLEND OF HIGH RESOLUTION GUIDANCE FOR POPS AND A MIDDLE-OF-THE-ROAD BLEND FOR TEMPERATURES. .LONG TERM /FRIDAY NIGHT-TUESDAY/... A DEEP LONG WAVE TROUGH WILL DIG INTO THE EASTERN CONUS THIS WEEKEND THEN CONTINUE THROUGH THE FORECAST PERIOD. THE HIGH PRESSURE RIDGE AXIS WILL REMAIN ALONG THE KEYS BUT IS FORECAST TO DRIFT NORTH TUESDAY. SATURDAY...DRY AIR ALOFT OVER THE GULF OF MEXICO WILL OVERSPREAD THE AREA SATURDAY. THIS COMBINED WITH WESTERLY LOW LEVEL FLOW WILL KEEP THE RAIN CHANCE DOWN. EXPECTED ISOLATED SHOWERS/STORMS ALONG THE COAST AT DAYBREAK MOVING INLAND BY AFTERNOON. BEST COVERAGE OF STORMS WILL BE EAST OF A LAKELAND TO FORT MYERS LINE. THERE IS AN INCREASED RISK OF RIP CURRENTS SATURDAY THROUGH MONDAY DUE TO WESTERLY WINDS PUSHING BREAKING WAVES ONSHORE. A WEAK COLD FRONT WILL MOVE INTO NORTH FLORIDA SUNDAY THEN STALL. THE BETTER CHANCES OF STORMS WILL BE NORTH OF INTERSTATE 4 WHILE TO THE SOUTH CHANCES WILL BE 20 TO 30 PERCENT. THIS WILL PERSIST THROUGH MONDAY. THE MODELS ARE FORECASTING A PATTERN CHANCE STARTING TUESDAY WITH THE AXIS OF HIGH PRESSURE BEGINNING TO MOVE NORTH. THIS MEANS A BIT HIGHER CHANCE OF RAIN IN SOUTHWEST FLORIDA. && .AVIATION... GENERALLY VFR OUTSIDE OF CONVECTION. STORMS CAN BRINGS TERMINALS TO IFR/LIFR WITH HEAVY RAIN AND LOW CIGS. GUSTY...VARIABLE WINDS CAN ALSO BE EXPECTED WITH STORMS. ACTIVITY SHOULD DIMINISH LATER IN THE EVENING...THOUGH SOME SHOWERS MIGHT MOVE IN TOMORROW MORNING WITH MORE THUNDERSTORMS LATER IN THE DAY. && .MARINE... HIGH PRESSURE WILL REMAIN CENTERED OVER THE EASTERN AND SOUTHEASTERN GULF OF MEXICO THROUGH THE UPCOMING WEEKEND. WINDS AND SEAS WILL REMAIN LOW THROUGH FRIDAY AWAY FROM TYPICAL THUNDERSTORM ACTIVITY. AS THE FRONT APPROACHES THIS WEEKEND...WESTERLY WINDS WILL INCREASE ACROSS THE NORTHEAST GULF OF MEXICO...WITH WINDS APPROACHING 15 KNOTS AT TIME TO THE NORTH OF TARPON SPRINGS. SHOWERS AND THUNDERSTORMS WILL ALSO BECOME MORE NUMEROUS ACROSS THE NORTHEAST GULF OF MEXICO AS WE HEAD THROUGH THE UPCOMING WEEKEND. WEEKEND RIP CURRENT THREAT WILL NEED TO BE MONITORED FOR POTENTIAL BEACH HAZARDS IMPACTS. && .FIRE WEATHER... NO FIRE WEATHER CONCERNS EXPECTED OVER THE NEXT SEVERAL DAYS AS RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE CRITICAL THRESHOLDS. WINDS SHOULD REMAIN BELOW CONCERN...THOUGH A SEA BREEZE IS EXPECTED IN THE AFTERNOONS WITH GUSTY VARIABILITY AROUND THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... TPA 79 91 79 90 / 20 30 20 20 FMY 76 93 76 92 / 40 30 10 30 GIF 76 93 76 92 / 30 50 20 30 SRQ 77 91 78 90 / 20 30 20 20 BKV 74 92 74 91 / 20 40 20 20 SPG 80 90 80 90 / 20 30 20 20 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/AVIATION/FIRE WEATHER/MARINE...02/GARCIA LONG TERM/DECISION SUPPORT SERVICES...72/NOAH
Hazardous weather outlook, Jun 25, 4:48 AM EDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 448 AM EDT THU JUN 25 2015 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-260900- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 448 AM EDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... THUNDERSTORMS WILL BEGIN TO DEVELOP OVER THE FLORIDA PENINSULA DURING THE EARLY AFTERNOON AND GRADUALLY PUSH INLAND WITH THE WEST COAST SEA BREEZE THROUGH THE LATE AFTERNOON AND EARLY EVENING HOURS. A FEW OF THE STRONGER STORMS COULD PRODUCE DAMAGING WIND GUSTS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ...THUNDERSTORM IMPACT... SCATTERED THUNDERSTORMS WILL BE PART OF THE FORECAST EACH DAY THROUGH THE UPCOMING WEEKEND AND INTO EARLY NEXT WEEK. HOWEVER...NO SIGNIFICANT OR WIDESPREAD SEVERE WEATHER IS ANTICIPATED. ...RIP CURRENT IMPACT... PERSISTENT ONSHORE FLOW IS EXPECTED TO RESULT IN AN INCREASED RIP FOR STRONGER RIP CURRENTS BY LATER SATURDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. FLEMING
In the hours before
Special weather statement, Jun 25, 12:10 PM EDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
1210 PM EDT THU JUN 25 2015
FLZ139-239-251645-
INLAND LEVY-COASTAL LEVY-
1210 PM EDT THU JUN 25 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LEVY COUNTY...
AT 1210 PM EDT...A STRONG THUNDERSTORM WAS NEAR CHIEFLAND...MOVING
NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHIEFLAND...BRONSON...ANDREWS...MANATTEE ROAD...FANNING SPRINGS AND
MANATEE SPRINGS STATE PARK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2959 8277 2958 8278 2956 8275 2956 8268
2940 8262 2935 8296 2945 8301 2947 8298
2952 8298 2952 8297 2954 8298 2956 8295
2959 8294
TIME...MOT...LOC 1610Z 250DEG 15KT 2946 8291
RAGSpecial weather statement, Jun 25, 1:48 PM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
148 PM EDT THU JUN 25 2015
FLZ043-242-251830-
SUMTER FL-INLAND CITRUS FL-
148 PM EDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUMTER AND SOUTHEASTERN
CITRUS COUNTIES UNTIL 230 PM EDT...
AT 148 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF INVERNESS AIRPORT...OR 8 MILES EAST OF INVERNESS...
MOVING EAST AT 10 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WILDWOOD...BUSHNELL...LAKE PANASOFFKEE...WEBSTER...COLEMAN...FLORAL
CITY...ADAMSVILLE...WAHOO...RUTLAND...SUMTERVILLE AND WITHLAPOPKA
ISLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2887 8195 2881 8195 2861 8203 2870 8234
2892 8224
TIME...MOT...LOC 1748Z 289DEG 8KT 2881 8220
RAGSpecial weather statement, Jun 25, 3:53 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
353 PM EDT THU JUN 25 2015
FLZ043-052-249-251-252045-
INLAND HILLSBOROUGH FL-SUMTER FL-POLK FL-INLAND PASCO FL-
353 PM EDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HILLSBOROUGH...
SOUTHEASTERN SUMTER...NORTHWESTERN POLK AND SOUTHEASTERN PASCO
COUNTIES UNTIL 445 PM EDT...
AT 352 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKELAND...MOVING WEST AT 10 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LAKELAND...ZEPHYRHILLS...ZEPHYRHILLS WEST...ZEPHYRHILLS NORTH...
ZEPHYRHILLS SOUTH...POLK CITY...GIBSONIA...RICHLAND...ZEPHYRHILLS
MUNICIPAL AIRPORT...WINSTON...CRYSTAL SPRINGS...KATHLEEN...
ROCKRIDGE...THE GREEN SWAMP AND WITHLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2801 8204 2823 8229 2848 8197 2846 8195
2835 8196 2834 8185 2823 8176
TIME...MOT...LOC 1952Z 058DEG 7KT 2811 8204Special weather statement, Jun 25, 3:57 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 357 PM EDT THU JUN 25 2015 FLZ255-260-252045- INLAND SARASOTA FL-INLAND MANATEE FL- 357 PM EDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MANATEE AND NORTHERN SARASOTA COUNTIES UNTIL 445 PM EDT... AT 357 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHEAST OF LAKEWOOD RANCH...OR 17 MILES EAST OF BRADENTON... MOVING WEST AT 10 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAKE MANATEE STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2763 8213 2746 8213 2730 8231 2747 8242 TIME...MOT...LOC 1957Z 072DEG 7KT 2746 8229
Local storm report, Jun 25, 4:18 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
418 PM EDT THU JUN 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND GST 3 NNE KATHLEEN 28.16N 82.01W
06/25/2015 M46 MPH POLK FL MESONET
MESONET STATION 3 NNE KATHLEEN /AU495/
&&
EOSpecial weather statement, Jun 25, 4:49 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 449 PM EDT THU JUN 25 2015 FLZ052-056-251-255-252115- INLAND HILLSBOROUGH FL-POLK FL-INLAND MANATEE FL-HARDEE FL- 449 PM EDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HILLSBOROUGH... NORTHWESTERN HARDEE...NORTHEASTERN MANATEE AND SOUTHWESTERN POLK COUNTIES UNTIL 515 PM EDT... AT 448 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF BARTOW...MOVING SOUTH AT 10 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BARTOW...WAUCHULA...MEDULLA...MULBERRY...BOWLING GREEN...FORT GREEN...LAKELAND HIGHLANDS...WILLOW OAK...BRADLEY JUNCTION AND HIGHLAND CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2796 8209 2796 8185 2755 8181 2757 8212 TIME...MOT...LOC 2048Z 004DEG 7KT 2772 8196
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 12:41 AM EDT | Special Weather Statement | TBW | Hillsborough | 49 min |
| Jun 25, 12:10 PM EDT | Special Weather Statement | TBW | Levy | 35 min |
| Jun 25, 1:48 PM EDT | Special Weather Statement | TBW | Sumter | 42 min |
| Jun 25, 3:53 PM EDT | Special Weather Statement | TBW | Polk | 52 min |
| Jun 25, 3:57 PM EDT | Special Weather Statement | TBW | Manatee | 48 min |
| Jun 25, 4:00 PM EDT | Severe Thunderstorm Warning | TBW | Polk | 22 min |
| Jun 25, 4:09 PM EDT | Severe Thunderstorm Warning | TBW | Polk | 23 min |
| Jun 25, 4:49 PM EDT | Special Weather Statement | TBW | Hardee | 26 min |
| Jun 25, 6:24 PM EDT | Special Weather Statement | TBW | Highlands | 36 min |
| Jun 25, 7:21 PM EDT | Areal Flood Advisory | TBW | Highlands | 114 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.